Providing information to people who are injured and wonder if they have a claim is an important part of the practice of law. One resource we have started using in order to serve and inform the community at large are social media sites. Here is a question that was posed on one of those sites and our answer to the question:
Can i file a suit after taking antisychotics caused serotonin syndrome? I was on risperdone, trazadone, and celexa all at the same time and went thru what the doctor’s called serotonin syndrome and hypertesive crisis caused by the serotonin thing.
There are class action lawsuits arising from the side effects of most types of prescription medications. Risperdone, Trazadone and Celexa each have litigation associated with them and serotonin syndrome is noted as a possible side effect for each of these medications.
There is likely an attorney near you that takes this type of case who can guide you further and give you examples of the types of injuries that have compensible claims in these matters. Risperdone when combined with SSRI’s like Celexa has been the source of a good number of unforseen side effects in patients. It is worth looking into.
Beyond that there is the question of if you were properly warned by your physician of possible dangers or product interactions when you were first put on these drugs. Sometimes patients have no idea what it is that they are looking for and they begin to experience symptoms of a dangerous side effect and have not been informed by their doctor of the possible harm. Contact a local attorney and they should be able to guide you through the process.